General framework for nonholonomic mechanics: Nonholonomic systems on Lie affgebroids

  1. Iglesias, D. 1
  2. Marrero, J.C. 2
  3. Martín De Diego, D. 1
  4. Sosa, D. 2
  1. 1 Instituto de Física Fundamental
    info

    Instituto de Física Fundamental

    Madrid, España

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Journal of Mathematical Physics

ISSN: 0022-2488

Year of publication: 2007

Volume: 48

Issue: 8

Type: Article

Export: RIS
DOI: 10.1063/1.2776845 SCOPUS: 2-s2.0-34548454582 GOOGLE SCHOLAR
Data source: Scopus